Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 22, NWS North Platte, NE

March 28, 2007Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Mar 28, 2007, 9:56 PM CDT for Hayes County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2007, 9:56 PM CDT (02:56 UTC)
Expired
Mar 28, 2007, 10:45 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Hayes County, NE

The radar

The Goodland radar (KGLD), 131 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 10:00 PM CDTHAIL 0.88Hamlet, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 9:32 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1774 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1774 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
2.5
Supercell composite
10.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 290257
SVRLBF
NEC085-290345-
/O.NEW.KLBF.SV.W.0022.070329T0256Z-070329T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
956 PM CDT WED MAR 28 2007

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
  THIS INCLUDES THE CITY OF HAYES CENTER...

* UNTIL 1045 PM CDT

* AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HAMLET...OR ABOUT 17 MILES SOUTHWEST OF HAYES CENTER...AND MOVING
  NORTH AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL WESTERN HAYES COUNTY...WEST OF HIGHWAY 25 THROUGH 1010 PM CDT
  
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4035 10133 4035 10103 4069 10103 4069 10134

$$

JWS
2 follow-up statements
000 
WWUS53 KLBF 290318
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1018 PM CDT WED MAR 28 2007

NEC085-290345-
/O.CON.KLBF.SV.W.0022.000000T0000Z-070329T0345Z/
HAYES NE-
1018 PM CDT WED MAR 28 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR WESTERN HAYES COUNTY...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HAMLET...OR ABOUT 14 MILES SOUTHWEST OF HAYES CENTER...
MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES WEST OF HIGHWAY 25 MILE MARKER 50 BY 1045 PM CDT...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4035 10133 4035 10103 4069 10103 4069 10134

$$

JWS
000 
WWUS53 KLBF 290344
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT WED MAR 28 2007

NEC085-290353-
/O.EXP.KLBF.SV.W.0022.000000T0000Z-070329T0345Z/
HAYES NE-
1043 PM CDT WED MAR 28 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN HAYES COUNTY EXPIRES
AT 1045 PM CDT...

AT 1042 PM CDT...NORTH PLATTE DOPPLER RADAR INDICATED THAT THE STORM 
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER POSING A 
SEVERE WEATHER THREAT. HOWEVER...THUNDERSTORMS PRODUCING VERY HEAVY 
RAIN...SMALL HAIL AND GUSTY WINDS WILL STILL BE POSSIBLE THROUGH 
MIDNIGHT CDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING
FOR WESTERN NEBRASKA.

LAT...LON 4035 10133 4035 10103 4069 10103 4069 10134

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 9:50 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 28, 9:50 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
950 PM CDT WED MAR 28 2007

.UPDATE...
    A NEW TORNADO WATCH MOVING THE RISK INTO CENTRAL AND WESTERN
NEBRASKA HAS PROMPTED AN UPDATED FORECAST. NO OTHER CHANGES ARE
BEING MADE AT THIS TIME.
&&

.PREVIOUS DISCUSSION...

..FORECAST CHALLENGE IS SEVERE POTENTIAL TONIGHT AND RAIN CHANCES
FOR THURSDAY INTO FRIDAY...

.NEAR TERM (TONIGHT THROUGH SATURDAY)...MAIN CHALLENGE IN THE NEAR
TERM IS SEVERE POTENTIAL THROUGH MIDNIGHT AND FLASH FLOOD POTENTIAL
OVERNIGHT IN THE SE AND ERN ZONES. TURNING TO TONIGHT...AN INTENSE
UPPR LOW WILL DRIFT INTO COLORADO AND SRN WYOMING TONIGHT. H5
ANALYSIS THIS MORNING PUT THE H5 LOW SOUTHEAST OF SALT LAKE CITY.
FEATURE OF NOTE IS THE BETTER THAN 100 KT JET OVER SERN AZ...THE
NOSE OF THIS FEATURE IS CURRENTLY ENTERING ERN COLORADO PER THE
LATEST PROFILER DATA. INGREDIENTS ARE COMING TOGETHER FOR AN ACTIVE
SEVERE WEATHER DAY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA.
SURFACE ANALYSIS INDICATING A TANDEM OF SURFACE LOWS OVER ERN
COLORADO...THE FIRST OVER THE DENVER METROPLEX...AND THE SECOND
ACROSS SERN COLORADO. DRYLINE EXTENDS FROM NEAR SIDNEY...TO WEST OF
BURLINGTON CO...TO THE WESTERN OK PANHANDLE. SKIES ALONG AND WEST OF
THIS LINE HAVE CLEARED SIGNIFICANTLY OVER THE PAST FEW
HOURS...RESULTING IN A DESTABILIZED BOUNDARY LAYER PRESENT FROM THE
ABUNDANT CU OVER NERN COLORADO. 18Z LAPS DATA INDICATING A FAIRLY
STRONG CAP STILL EXISTS...WITH THE EXCEPTION OF THE FAR SWRN ZONES
WHICH CONTINUES TO ERODE QUICKLY ATTM. SEVERE INGREDIENTS WILL BEGIN
TO COME TOGETHER OVER THE NEXT COUPLE OF HOURS...AS THE APPG COLD
FRONT OVERTAKES THE NRN EDGE OF THE DRYLINE. THIS WOULD FAVOR
LOCATIONS WEST OF NORTH PLATTE PROPER...OR ALONG THE SERN PANHANDLE
FOR THE GREATEST TORNADO THREAT.

STORMS WILL CONGEAL INTO A LINE AS THE DRYLINE AND FRONT MOVE INTO
50+DEW POINT AIR AFTER 22Z. PWS ARE RUNNING NEAR AN INCH EAST OF
NORTH PLATTE...WHICH IS BETTER THAN 200 PERCENT OF NORMAL. QUICK
GLANCE AT 3 AND 6 HR FF GUIDANCE INDICATING SOME 1 TO 2 INCH AMOUNTS
FOR FLASH FLOODING. GIVEN THE EXPECTED NORTH TO SOUTH ORIENTATION OF
CELLS AND STORM MOTION DUE NORTH...SOME TRAINING IS EXPECTED. AM
CONCERNED MOST ABOUT HAYES...FRONTIER...SOUTHEASTERN LINCOLN...LOGAN
AND SOUTHERN CUSTER...TOPOGRAPHY FAVORS SUCH A HAZARD. WILL HOIST A
FLASH FLOOD WATCH THROUGH TONIGHT FOR THESE COUNTIES.

AFTER TONIGHT...UPPR LOW WILL COME OUT IN A COUPLE OF PIECES AND
HAVE KEPT LOW PRECIPITATION CHANCES IN THE GRIDS ACCORDINGLY.

.LONG TERM (SUNDAY THROUGH WEDNESDAY)...MAIN FORECAST CHALLENGE IS
PRECIPITATION CHANCES WITH A PROGRESSIVE LOW AMPLITUDE PATTERN NEXT
WEEK. ENSEMBLES THIS MORNING INDICATING BEST UPPR LEVEL SUPPORT FOR
PCPN ON MONDAY NIGHT/TUESDAY TIME FRAME WHICH CORRELATES WELL WITH
THE EXPECTED COLD FROPA ON MONDAY NIGHT. WILL RETAIN POPS FOR MONDAY
NIGHT...WITH THE FROPA AND APPG WAVE. IN THE MEANTIME...HIGHS WILL
RUN 5 TO 15 DEGREES ABOVE CLIMO FOR SUNDAY AND MONDAY...WITH NEAR
CLIMATOLOGY TEMPS FOR TUESDAY AND WEDNESDAY.

&&

.AVIATION...
HAZARDOUS CONDITIONS THE NEXT 24 HOURS. STRONG TO SEVERE
THUNDERSTORMS EXPECTED ACROSS THE REGION...WITH SW NEB AND NORTHEAST
CO LIKELY TO SEE THE MOST SEVERE. ALSO SURFACE WINDS OF 20 TO 35 KTS
WITH GUSTS TO 45 KTS THIS EVENING...AND THAT IS NON-THUNDERSTORM
WINDS. AREAS OF MVFR CIGS ACROSS EASTERN PORTIONS OF TWB098. LATER
TONIGHT INTO TOMORROW MORNING...THE ATMOSPHERE QUIETS SOME WITH THE
LOSS OF DIURNAL HEATING...HOWEVER THUNDERSTORMS...EVEN SOME
SEVERE...ARE STILL EXPECTED TO CONTINUE.

COLD FRONT TO SHIFT WINDS FROM THE SOUTH SOUTHEAST TO NORTHWEST FROM
WEST TO EAST TONIGHT THROUGH TOMORROW...WINDS HAVE ALREADY CHANGED
AT KBBF. BY 18Z TOMORROW...WIND SHIFT EAST OF KVTN TO NEAR KLBF.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL 7 AM CDT
THURSDAY FOR ZONES NEZ037-059-070>071. FLASH FLOOD WATCH UNTIL 1 PM
CDT FOR ZONE NEZ038.

&&

CLB/MASEK/JRS
Hazardous weather outlook, Mar 28, 3:23 PM CDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
323 PM CDT WED MAR 28 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-292030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
323 PM CDT WED MAR 28 2007 /223 PM MDT WED MAR 28 2007/

...SEVERE THUNDERSTORMS EXPECTED AND POSSIBLY FLASH FLOODING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS TO DEVELOP ALONG A DRYLINE AND ADVANCING PACIFIC
COLD FRONT ACROSS WESTERN NEBRASKA THIS EVENING. THE
THUNDERSTORMS HAVE THE POTENTIAL TO QUICKLY BECOME SEVERE. THE
THREAT THIS EVENING IS FOR VERY LARGE HAIL...DAMAGING WIND
GUSTS...AND POSSIBLY A FEW TORNADOES. AS THE THUNDERSTORMS BECOME
MORE WIDE SPREAD AND MOVE INTO NORTH CENTRAL NEBRASKA
OVERNIGHT...THE MAIN THREAT WILL SHIFT TO MAINLY LARGE HAIL AND
DAMAGING WIND GUSTS.

AN ADDITIONAL THREAT WILL BE FOR LOCALIZED FLASH FLOODING...MAINLY
EAST OF A LINE FROM HAYES CENTER IN HAYES COUNTY...TO NORTH
PLATTE IN LINCOLN COUNTY...TO STAPLETON IN LOGAN COUNTY. SOME
AREAS OF STANDING WATER ALREADY EXIST IN THESE AREAS...AND WITH
THE POTENTIAL FOR SIGNIFICANT RAINFALL AMOUNTS IN EXCESS OF TWO
INCHES...LOCALIZED FLASH FLOODING MAY OCCUR.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A RISK FOR SEVERE STORMS WILL CONTINUE INTO THURSDAY...AS THE
POTENT UPPER LEVEL LOW BEGINS TO MOVE NORTHEAST...SWEEPING THE
COLD FRONT EAST ACROSS THE OUTLOOK AREA. LOCATIONS GENERALLY EAST
OF HIGHWAY 83 WILL REMAIN AT RISK FOR SEVERE THUNDERSTORMS
CONTAINING LARGE HAIL AND DAMAGING WINDS. A RISK FOR LOCALLY HEAVY
RAINFALL WILL AGAIN BE POSSIBLE EAST OF HIGHWAY 83.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD BE ALERT AND READY FOR ACTIVATION IN WESTERN
NEBRASKA THROUGHOUT THIS EVENING AND TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Local storm report, Mar 28, 8:39 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          6 NW GRANT              40.91N 101.81W
03/28/2007                   PERKINS            NE   TRAINED SPOTTER

            SPOTTERS REPORT A HALF MILE TO MILE WIDE TORNADO 6 MILES
            NORTHWEST OF GRANT. MOVING TO THE NORTHWEST.

&&

CBUTTLER
Local storm report, Mar 28, 8:44 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
844 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TORNADO          14 NNW ARTHUR           41.76N 101.80W
03/28/2007                   GRANT              NE   PUBLIC

            TORNADO ON GROUND FOR 30 MINUTES FROM 800 PM TO 830 PM
            CDT. NO DAMAGE REPORTED.

&&

HENDERSON
Local storm report, Mar 28, 8:52 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TORNADO          9 SE BRULE              41.00N 101.77W
03/28/2007                   KEITH              NE   COUNTY OFFICIAL

            INTERMITTENT TORNADO TOUCHDOWNS NEAR THE KEITH-PERKINS
            COUNTY LINE 3 MILES WEST OF HIGHWAY 61. NUMEROUS REPORTS
            THIS LOCATION.

&&

BHIRSCH
Local storm report, Mar 28, 9:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
934 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TORNADO          20 SW MERRIMAN          42.72N 101.98W
03/28/2007                   CHERRY             NE   LAW ENFORCEMENT

            UPDATED INFORMATION ON TORNADO WHICH WAS 20 S OF
            MERRIMAN. LATEST INFORMATION...TORNADO 2 WEST OF MORGAN
            LAKE...150 TO 200 YARDS WIDE. TORNADO MOVED NORTHEAST AND
            TOOK THE TOPS OUT OF TREES AND THE DOOR OFF A HOUSE
            BEFORE LIFTING JUST SOUTH OF THE SNAKE RIVER.

&&

BHIRSCH
Local storm report, Mar 28, 9:36 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
936 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TORNADO          1 SW OGALLALA           41.12N 101.73W
03/28/2007                   KEITH              NE   NWS EMPLOYEE

            TORNADO ON GROUND ON SW EDGE OF OGALLALA. POWER FLASHES.
            BECAM RAIN WRAPPED AT 2116.

&&

HENDERSON
Local storm report, Mar 28, 9:39 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
939 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     8 NE OGALLALA           41.21N 101.61W
03/28/2007  E90 MPH          KEITH              NE   COUNTY OFFICIAL

            90 MPH WIND REPORTED AT NE CORNER OF LAKE MCCONAUGHY.

&&

BHIRSCH

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 7:00 PM CDTSevere Thunderstorm WarningLBFChase30 min
Mar 28, 7:10 PM CDTTornado WarningLBFCherry35 min
Mar 28, 7:25 PM CDTSevere Thunderstorm WarningLBFChase50 min
Mar 28, 7:26 PM CDTSevere Thunderstorm WarningLBFArthur, Keith49 min
Mar 28, 7:41 PM CDTTornado WarningLBFArthur, Keith49 min
Mar 28, 7:47 PM CDTTornado WarningLBFCherry28 min
Mar 28, 7:53 PM CDTTornado WarningLBFChase, Perkins52 min
Mar 28, 8:07 PM CDTTornado WarningLBFArthur, Garden38 min
Mar 28, 8:26 PM CDTTornado WarningLBFGrant34 min
Mar 28, 8:43 PM CDTTornado WarningLBFKeith, Perkins47 min
Mar 28, 9:20 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan40 min
Mar 28, 9:23 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln, Perkins52 min
Mar 28, 9:26 PM CDTTornado WarningLBFKeith18 min
Mar 28, 9:52 PM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson38 min
Mar 28, 11:18 PM CDTFlash Flood WarningLBFChase, Hayes, Keith, Perkins6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.